# SDR FDEA202102020292

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA835919
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - FLOOR SUPPORT CHANNEL CORRODED AT STA 1781 (MRKD). REMOVED AND REPLACED CORRODED FLOOR SUPPORT AFA8359-19 PER SRM 51-31-01-0G.
